# SDR SWAA2014070729668

- Difficulty date: June 6, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 55,434 hours, 43,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SKIN CUT OUT CRACKED AT FWD LOWER CORNER FROM FASTENER HOLE.  REPAIRED SKIN IAW EA.
